Can I take my vitamins with metamucil? will they still work?

Answers (2)

19 Nov 2009

You are able to take a multivitamin and Metamucil together safely.

Votes: +0

16 Oct 2011

No you need to wait 2 Hrs before and 2 hrs after it will not absorb any of your med , vitamins , if you don't believe me ask your pharmacies .

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I need to increase my fluid and fibre intake and have started on metamucil to help however I am?

... getting nauseas. I do have bleeding and am booked in to see a specialist for a prolapsed bowel. Should I stop taking metamucil?

1 answer 15 Nov 2009

Metamucil side effects?

Wife has been taking metamucil for a month or more.For about a week or more she has noticed that her stool is plastic like in consistency also her ...

1 answer 1 Jan 2013

Can you take ranitidine and metamucil capsules at same time?

will taking ranitidine and fiber capsules (metamucil) lessen their effect?

3 answers 12 Mar 2013

Can one take metamucil if having aspiration problems?

A relative will choke and cough for a long while when taking pure liquid or solids (needs Puree). Is there a metamucil that does not form into gel ...

1 answer 21 Apr 2013

Metamucil with other meds?

I have low potassium due to IBS and high cholesterol. To keep from taking a statin my Dr told me to double metamucil which helps both. I also take ...

1 answer 22 May 2014